# SDR FDEA201205271976

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E LOWER SURFACE NR 15 SLAT TRACK CUTOUT INBD AND OTBD CORNERS FOUND CRACKED.  REPAIRED IAW SRM 57-40-02, FIG 201, REPAIR 7, REV 49, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
